# SDR IPXA2023110680698

- Difficulty date: October 26, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 29,982 hours, 20,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME STA 1580 RH BETWEEN STR 25R TO STR 26R. PERFORMED REPAIR PER 757-200PF S.R.M. REV 118 CHAPTER 53-00-07-2R-5 DETAIL III PER S.R.M. 53-60-07-2R. VERIFIED PERFORMED PER SRM. INSP COMPLETE JOB COMPLETE
